# SDR RAIA00212355

- Difficulty date: December 15, 2002
- Submitted: December 26, 2002
- Operation: Air carrier
- Aircraft: N574HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41093
- Aircraft time: 15,113 hours, 15,009 cycles
- System (JASC): 2700 · Flight Control System
- Part: Sensor
- Part number: C850176
- Part serial: 203
- Condition: Inoperative
- Part time: 12,188 hours, 12,344 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

5594-STL- LEFT AOA SENSOR WARNING INDICATION. MAINTENANCE REMOVED AND REPLACED THE LEFT AOA SENSOR, OPS CK OK.
